# SDR SIMA202212294002

- Difficulty date: December 24, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N249NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000634
- Aircraft time: 14,586 hours, 9,384 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL. FLAP LOW RATE ADVISORY DISPLAYED ON EICAS DECLARED EMERGENCY.  R & R LH OUTBD FLAP OUTBD T4 SKEW SENSOR IAW ERJ 175 AMM 27-53-06. OPC GOOD. SEE NRWC 049-ABI-02844 FOR DETAILS.
